# SDR SWIA202156464

- Difficulty date: January 16, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 37,682 hours, 37,066 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R31032
- Condition: Corroded
- Location: Pass Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL9 SEAT TRACK HAS CORROSION BETWEEN FS559+16 AND FS559+80 (C-CHECK) RO 2/25/2021.  REMOVED AND REPLACED NEW RBL9 SEAT TRACK P/N 601R31032-9 REF REO 601R-53-00-485, REV-D, DATED 2018-01-29. SEE CONTINUE CARD FOR DETAILS ON WORK PERFORMED. ORDERED NEW HARDWARE FOR INSTALLATION OF TRACKS.
